# SDR 20000801SH041

- Difficulty date: June 21, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N135SJ
- Make and model: Urocop EC135P1
- Aircraft serial: 0054
- Engine: Pwa PW206B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Cartridge
- Part number: 9A2045
- Part serial: 377
- Condition: Inoperative
- Location: Fuel Pump
- Part time: 1,276 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL PUMP CARTRIDGE INOPERATIVE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.  (X)
